# SDR JJBA20210616030

- Difficulty date: June 16, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 44,463 hours, 27,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 21-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 BTW FR 21-23, LH BEAM FLOOR SUPPORT LIP CORRODED. CF1 BTW FR 21-23, LH BEAM FOUND CRACKED AFTER INVESTIGATION. CF1 BTW FR 21-23, LH BEAM REPLACED.
